Makale
Tam Makale
Uluslararası
2000
On a regularization problem
APPLIED MATHEMATICS AND COMPUTATION
Cilt 109 · Sayı 1 · ss. 67–72 · 01.03.2000
Özet
In this study we consider Tikhonov regularization method arising in the solution of inverse problems. (C) 2000 Elsevier Science Inc. All rights reserved.
Atıf için künye
YILDIZ, B., Subaşı, M., & SEVER, A. (2000). On a regularization problem. APPLIED MATHEMATICS AND COMPUTATION, 109(1), 67–72. https://doi.org/10.1016/s0096-3003%2899%2900017-x
BibTeX
@article{yildiz2000-74363,
author = {YILDIZ, B and Subaşı, Murat and SEVER, A},
title = {On a regularization problem},
journal = {APPLIED MATHEMATICS AND COMPUTATION},
year = {2000},
volume = {109},
number = {1},
pages = {67--72},
issn = {0096-3003},
doi = {10.1016/s0096-3003(99)00017-x},
url = {https://akademik.atauni.edu.tr/yayinlar/74363-on-a-regularization-problem}
}